MAUDE Adverse Event Report: EXACTECH, INC. PS TIBIAL INSERTS SZ 2, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. PS TIBIAL INSERTS SZ 2, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 204-22-09
Medical Device Problem Codes Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Laxity (4526)
Date of Event 06/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 14 years post op initial right tka, this 83 y/o female patient was revised.Knee was unstable, surgeon did a poly exchange of old optetrak.Patient was last known to be in stable condition following the event.Unknown medical history.X-ray was provided as well as a picture of her operative report from 2009.Product not being returned due to the account would not return the product due to their guidelines.
 
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation (d10) concomitant device(s): 200-02-32 - three peg patella 32mm 1416422 204-01-02 - ps cemented femoral sz 2 8101073 204-04-23 - trapezoid tibial tray sz 1f/3t, 2f/3t 1306396 204-32-01 - fluted stem extension 11l x 12 mm 1180531 620-00-02 - platelet rich plasma kit with spray tips 101311 620-11-02 - accelerate conc.Sys rep by 620-12-02 6001290901.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: a, b, c, d, e, g.The reason for the reported revision due to instability cannot be conclusively determined; however, it may be due to soft tissue imbalance, patient anatomy, implant positioning, and/or implant selection.Instability is a known risks, as outlined in the ifu.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
PS TIBIAL INSERTS SZ 2, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key17297215
Report Number1038671-2023-01600
Device Sequence Number19802053
Product Code JWH
UDI-Device Identifier10885862048226
UDI-Public10885862048226
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/29/2017
Device Catalogue Number204-22-09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2023
Supplement Date Received by Manufacturer07/30/2025
Initial Report FDA Received Date07/11/2023
Supplement Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/29/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Patient Age83 YR
Patient SexFemale